# SDR ASAA2014041507478

- Difficulty date: April 15, 2014
- Submitted: April 17, 2014
- Operation: Air carrier
- Aircraft: N531AS
- Make and model: Boeing 737890
- Aircraft serial: 35199
- Aircraft time: 15,468 hours, 4,670 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 141A481037
- Part serial: 10043H6995
- Condition: Warning Message
- Location: Cockpit
- Part time: 15,468 hours, 4,670 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT SIDE WINDOW OVERHEAT PERFORMED QRH PROCEDURE PROBLEM CORRECTED.  ACFT GROUNDED. REPLACED LEFT SIDE WINDOW IAW MM 56-12-11.  WINDOW HEAT OPS CHECKED GOOD IAW MM 30-41-00.
